Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Inhaled steroid use may also be linked to cataracts
 

Inhaled steroid use may also be linked to cataracts

Studies have previously linked steroid pills to an increased risk of developing cataracts. Recent research involving about 31,000 people has also linked inhaled steroid use with cataracts (10% increased risk) but the risk is smaller if steroids are taken in low doses or only in the short term. This information needs to be taken into consideration when assessing medication for asthmatics.

Source: summary of medical news story as reported by Pak Tribune

Related Disease Topics:

Article Source Details

About: Inhaled steroid use may also be linked to cataracts

Date: 20 January 2005

Source: Pak Tribune

URL: http://www.paktribune.com/news/index.php?id=91188

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Celebrex may help fight breast cancer
  • Celecoxib no longer allowed to be used as a cancer treatment
  • Celiac disease in the UK grossly underdiagnosed
  • Celiac disease is a chronically undiagnosed and misdiagnosed condition
  • Celiac disease more common than thought
  • Celiac may be the cause of infertility in some women
  • Cells that drive brain cancer growth have been identified
  • Cement treatment for osteoporosis fractures
  • Certain conditions faced by childhood cancer survivors predisposes them to developing breast cancer
  • Certain factors can increase the risk of postpartum depression
  • Certain foods have proven health benefits
  • Certain footwear may increase risk of lower-leg amputation
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise